JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON GRAPHS WITH EQUAL CHROMATIC TRANSVERSAL DOMINATION AND CONNECTED DOMINATION NUMBERS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON GRAPHS WITH EQUAL CHROMATIC TRANSVERSAL DOMINATION AND CONNECTED DOMINATION NUMBERS
Ayyaswamy, Singaraj Kulandaiswamy; Natarajan, Chidambaram; Venkatakrishnan, Yanamandram Balasubramanian;
  PDF(new window)
 Abstract
Let G
 Keywords
domination number;connected domination number;chromatic transversal domination number;
 Language
English
 Cited by
 References
1.
S. Arumugam and J. P. Joseph, On graphs with equal domination and connected domination numbers, Discrete Math. 206 (1999), no. 1-3, 45-49. crossref(new window)

2.
S. K. Ayyaswamy and C. Natarajan, On graphs whose chromatic transversal number is two, Proyecciones 30 (2011), no. 1, 59-64. crossref(new window)

3.
X.-G. Chen, L. Sun, and H.-M. Xing, Characterization of graphs with equal domination and connected domination numbers, Discrete Math. 289 (2004), no. 1-3, 129-135. crossref(new window)

4.
F. Harary, Graph Theory, Addison-Wesley, Reading Mass, 1969.

5.
T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Fundamentals of Domination in Graphs, Marcel Dekker, New York, 1998.

6.
T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Domination in Graphs, Advanced Topics, Marcel Dekker Inc., 1998.

7.
L. B. Michaelraj, A Study on Chromatic Transversal Domination in graphs, (Ph. D Thesis), Bharathidasan University,Trichy, Tamilnadu, India, April 2008.

8.
L. B. Michaelraj, S. K. Ayyaswamy, and S. Arumugam, Chromatic transversal domination in graphs, J. Combin. Math. Combin. Comput. 75 (2010), 33-40.